# SDR R61A201907070705

- Difficulty date: July 7, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK INTERNALLY RT HORIZONTAL STABILIZER RIB 10A BETWEEN FRONT SPAR AND MID SPAR, UPPER RIVET ROW JUST AFT OF 6TH RIVET FROM FRONT SPAR. DRILLED AND APPLIED ALODINE NEW RIB 10A OF RT HORIZONTAL STAB REF SRM 51-40-02 AND 51-23-04. INSTALLED NEW NEW RIB 10A OF RT HORIZONTAL STAB REF SRM 51-40-08. A/C REMAINS IN CHECK.
